Geometry of Chen-Lee-Liu type derivative nonlinear Schrödinger flow

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this paper we derive the Lie algebraic formulation of the Chen-Lee-Liu (CLL) type generalization of derivative nonlinear Schrödinger equation. We also explore its Lie algebraic connection to another derivative nonlinear Schrödinger equation, the Kaup-Newell system. Finally it is shown that the CLL equation is related to the Dodd-Caudrey-Gibbon equation after averaging over the carrier oscillation.

Original languageBritish English
Pages (from-to)213-224
Number of pages12
JournalRegular and Chaotic Dynamics
Issue number2
StatePublished - 2003


Dive into the research topics of 'Geometry of Chen-Lee-Liu type derivative nonlinear Schrödinger flow'. Together they form a unique fingerprint.

Cite this